# SDR SWAA2015113046480

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 41,305 hours, 24,087 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 2199C
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, NR 1 BLEED TRIP OFF LIGHT ILLUMINATED DURING CLIMB & WOULD NOT RESET.  R & R NR 1 ENG PRE-COOLER CONTROL VLV IAW MM.
